Please use this identifier to cite or link to this item: http://hdl.handle.net/11144/3103
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKubyshin, Yuri-
dc.contributor.authorNeves, Rui-
dc.contributor.authorPotting, Robertus-
dc.date.accessioned2017-06-19T14:58:22Z-
dc.date.available2017-06-19T14:58:22Z-
dc.date.issued2001-01-28-
dc.identifier.citationKubyshin, Y., Neves, R., & Potting, R. (2001). Polchinski ERG equation in O(N) scalar field theory. International Journal of Modern Physics A 16 (11), 2065-2070por
dc.identifier.issn0217-751X-
dc.identifier.issn1793-656X-
dc.identifier.urihttp://hdl.handle.net/11144/3103-
dc.description.abstractWe investigate the Polchinski ERG equation for d-dimensional O(N) scalar field theory. In the context of the non-perturbative derivative expansion we find families of regular solutions and establish their relation with the physical fixed points of the theory. Special emphasis is given to the large N limit for which many properties can be studied analytically.por
dc.language.isoengpor
dc.publisherWorld Scientificpor
dc.rightsopenAccesspor
dc.subjectHigh Energy Physicspor
dc.subjectTheorypor
dc.titlePolchinski ERG Equation in O(N) Scalar Field Theorypor
dc.typearticlepor
degois.publication.firstPage2065por
degois.publication.lastPage2070por
degois.publication.titleInternational Journal of Modern Physics Apor
degois.publication.volume16, nº11por
dc.peerreviewedyespor
dc.relation.publisherversionhttps://dx.doi.org/10.1142/S0217751X01004712por
dc.identifier.doi10.1142/S0217751X01004712por
Appears in Collections:DCT - Artigos/Papers

Files in This Item:
File Description SizeFormat 
0101191v2.pdfDocumento principal153.31 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.